Article Access statistics

Viewed: 764

Emailed: 0

PDF Downloaded: 190

Telangana Journal of Psychiatry


CASE REPORTS: A CASE OF TARDIVE DYSKINESIA WITH PALIPERIDONE PALMITATE


Full Text PDF Share on Facebook Share on Twitter


Null

Author Details : Philip Kumar Boyanapally, Nishanth Vemana, Phani Prasant Mulakaluri

Volume : 1, Issue : 1, Year : 2015

Article Page : 55-57



Suggest article by email

Abstract

Background: Tardive dyskinesia is a neurological side effect of long term antipsychotics use. Incidence is common and found to be less prevalent with second generation antipsychotics than the first generation antipsychotics.
Case Description: We present to you a case of Tardive Dyskinesia in a 45 year old female after 18 months use of injection Paliperidone Palmitate.
Discussion: Incidence of Tardive dyskinesia has been reported to be low with both oral and injectable paliperidone, but no cases are reported in India.
Conclusion: This case is a stark reminder that all antipsychotics on prolonged use can cause TD and the clinician should be vigilant to recognise and address this debilitating symptom even with the new generation antipsychotics.

Keywords:
Paliperidone Palmitate, Long Acting Injectable Antipsychotic, Tardive Dyskinesia


How to cite : Boyanapally P K, Vemana N, Mulakaluri P P, CASE REPORTS: A CASE OF TARDIVE DYSKINESIA WITH PALIPERIDONE PALMITATE. Telangana J Psychiatry 2015;1(1):55-57

Copyright © 2015 by author(s) and Telangana J Psychiatry. This is an Open Access article distributed under the terms of the Creative Commons Attribution 4.0 International License (creativecommons.org)